# SDR COMA0760044

- Difficulty date: January 22, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 18,715 hours, 15,822 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Control Panel
- Part number: 508812
- Part serial: 893
- Condition: Faulty
- Location: Cockpit
- Part time: 24,557 hours, 22,354 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5132 - SMOKE WAS BEING EMITTED FROM CALL LIGHT ON P/A PANEL IN COCKPIT.  AIRCRAFT DIVERTED TO GSP AND LANDED SAFELY.  REMOVED AND REPLACED INTERPHONE CONTROL PANEL.
